A Sacks real out of nowhere

Journal of Symbolic Logic 75 (1):51-76 (2010)
There is a proper countable support iteration of length ω adding no new reals at finite stages and adding a Sacks real in the limit
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1264433909
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Jakob Kellner & Saharon Shelah (2011). Saccharinity. Journal of Symbolic Logic 76 (4):1153-1183.
Shaun Gallagher (2000). Reply to Cole, Sacks and Waterman. Trends in Cognitive Sciences 4 (5):167-168.

Monthly downloads

Added to index


Total downloads

5 ( #377,318 of 1,726,249 )

Recent downloads (6 months)

1 ( #369,877 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.